# SDR HNAA0600202

- Difficulty date: November 23, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 51,477 hours, 58,476 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85330028
- Condition: Corroded
- Location: Fuselage
- Part time: 51,477 hours, 58,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 31 R/S BETWEEN 424 AND 434 WAS REPLACED DUE TO CORROSION.
